# SDR 08FDEA03875

- Difficulty date: September 15, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR AFT OF REAR SPAR AT RIB 9 RAS/BAE/0081/2002 ISS C, UNREPAIRED CRACK WITH CRACK STOP HOLE IN BOTTOM SKIN.  REPAIR PERFORMED BY DRILLING CRACK STOP HOLE, INSTALLING A CRACK STOP PLUG AND REPAIR PLATE IAW DRAWING R573-40199, APPROVED BY RAS/BAE/1007820/2008 ISS A AND EA 6-5720-123096.
